Semi-groupes de moments.

Christian Berg

Mathematica Scandinavica (1984)

  • Volume: 54, page 177-182
  • ISSN: 0025-5521; 1903-1807/e

How to cite

top

Berg, Christian. "Semi-groupes de moments.." Mathematica Scandinavica 54 (1984): 177-182. <http://eudml.org/doc/166889>.

@article{Berg1984,
author = {Berg, Christian},
journal = {Mathematica Scandinavica},
keywords = {semigroups of moment-sequences; negative definite functions; Levy- Khinchine formula},
pages = {177-182},
title = {Semi-groupes de moments.},
url = {http://eudml.org/doc/166889},
volume = {54},
year = {1984},
}

TY - JOUR
AU - Berg, Christian
TI - Semi-groupes de moments.
JO - Mathematica Scandinavica
PY - 1984
VL - 54
SP - 177
EP - 182
KW - semigroups of moment-sequences; negative definite functions; Levy- Khinchine formula
UR - http://eudml.org/doc/166889
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.